American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Masaaki Harada and Tsuyoshi Miezaki. On the existence of extremal Type II $\mathbb{Z}_{2k}$-codes. Math. Comp. 83 (2014) 1427-1446.
Abstract, references, and article information   
View Article: PDF

[2] Stavros Kousidis. Asymptotics of generalized Galois numbers via affine Kac-Moody algebras. Proc. Amer. Math. Soc. 141 (2013) 3313-3326.
Abstract, references, and article information   
View Article: PDF

[3] Javier de la Cruz and Wolfgang Willems. $5$-Designs related to binary extremal self-dual codes of length $24m$. Contemporary Mathematics 579 (2012) 75-80.
Book volume table of contents   
View Article: PDF

[4] Po-Yi Huang, Wen-Fong Ke and Günter F. Pilz. The cardinality of some symmetric differences. Proc. Amer. Math. Soc. 138 (2010) 787-797. MR 2566544.
Abstract, references, and article information   
View Article: PDF

[5] Jay A. Wood. Code equivalence characterizes finite Frobenius rings. Proc. Amer. Math. Soc. 136 (2008) 699-706. MR 2358511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[7] Daniel Berend and Shahar Golan. Littlewood polynomials with high order zeros. Math. Comp. 75 (2006) 1541-1552. MR 2219044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Y. Choie and M. Oura. The joint weight enumerators and Siegel modular forms. Proc. Amer. Math. Soc. 134 (2006) 2711-2718. MR 2213751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dirk Vertigan. Latroids and their representation by codes over modules. Trans. Amer. Math. Soc. 356 (2004) 3841-3868. MR 2058508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jay A. Wood. The structure of linear codes of constant weight. Trans. Amer. Math. Soc. 354 (2002) 1007-1026. MR 1867370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David W. Boyd. On a problem of Byrnes concerning polynomials with restricted coefficients, II. Math. Comp. 71 (2002) 1205-1217. MR 1898751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rudolf Scharlau and Pham Huu Tiep. Symplectic group lattices. Trans. Amer. Math. Soc. 351 (1999) 2101-2139. MR 1653379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. R. Calderbank, A. R. Hammons, P. Vijay Kumar, N. J. A. Sloane and Patrick Solé. A linear construction for certain Kerdock and Preparata codes . Bull. Amer. Math. Soc. 29 (1993) 218-222. MR 1215307.
Abstract, references, and article information   
View Article: PDF

[14] James A. Maiorana. A classification of the cosets of the Reed-Muller code $\mathcal{R}(1,6)$ . Math. Comp. 57 (1991) 403-414. MR 1079027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. H. Conway and N. J. A. Sloane. A new upper bound for the minimum of an integral lattice of determinant 1. Bull. Amer. Math. Soc. 23 (1990) 383-387. MR 1046123.
Abstract, references, and article information   
View Article: PDF

[16] R. Tolimieri. The algebra of the finite Fourier transform and coding theory . Trans. Amer. Math. Soc. 287 (1985) 253-273. MR 766218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1